# SDR SWIA201335041

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 12,814 hours, 10,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 EXIT SIGN NEEDS BULBS.  FLT 2944 REPLACED FWD EXIT LIGHT BATTERY NR 1 & 2, PN ON 2013-1A, SN ON 107284,  PN OFF 5AMD, SN OFF 71651, PN ON  2013-1A , SN ON 70598, PN OFF 5AMD, SN OFF  67961, PN 2013-1A ,   SN ON 107284.
